Several times in the last few days I have suddenly lost all energy. Literally one minute fine the next I feel like a hit an energy wall. All I want to do is lay down and sleep. I can hardly walk, I even cannot think straight sometimes. It feels like I would expect a car engine gets when it suddenly does not get enough gas.
I am a type II diabetic and I also have some heart issues and I take the following meds: Atenolol 50mg x 2, Lipitor 40mg x 1, Lisoprinil, and aspirin.
Has anyone experienced anything like this? Any help would be good.
"I am a type II diabetic and I also have some heart issues"
There is not enough information in your post to draw a clear conclusion. If you haven't made the necessary lifestyle changes to help control and manage these health issues a visit to your doctor may uncover some underlying disease. Sudden fatigue has many reasons. Several are:
Heart failure from high blood pressure or by uncontrolled diabetes
Kidney or liver issues
Unbalanced diet, even lack of sleep
If I were you, I would be calling my doctor tomorrow for a complete health evaluation which includes full heart testing. Good luck.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.